# SDR ASAA9980316

- Difficulty date: December 15, 1999
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6019943
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE LEFT OUTBOARD TRACK WAS FOUND CORRODED AT STATION 1155.  REPAIRED AND REPLACED SEAT TRACK, STATION 1030 TO 1220, LEFT OUTBOARD, PER SRM 53-05, FIG 4.  (M)
